# SDR MALA030556

- Difficulty date: December 17, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Part number: 7063250
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3441, RIGHT ZONE HI TEMP ANNUNCIATOR CAME ON AT FLIGHT LEVER 350.  AIR RETURN TO MSP.  MAINTENANCE REPLACED Y-DUCT SEALS ON LEFT Y-DUCT AS REQ P/N 706-3-250 REF 409 215043 & CONT CARD 096333 FOR DETAILS.
